Solutions entropiques de problèmes non linéaires
dégénerés
Loading...
Download
Full text at PDC
Publication date
1998
Authors
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Citation
Abstract
We consider a class of elliptic-hyperbolic degenerate equations g(u) - Delta b(u) + div phi(u) = f With Dirichlet homogeneous boundary conditions, and a class of elliptic-parabolic-hyperbolic degenerate equations g(u)(t) - Delta b(u) + div phi(u) = f with homogeneous Dirichlet conditions and initial conditions. The existence and uniqueness of entropy solutions for both problems are proved for nondecreasing continuous functions g and b vanishing at zero, and for continuous vectorial function satisfying rather general conditions.
Description
Contiene una versión abreviada del artículo original publicado en Arch. Rational Mech. Anal. 147 (1999) 269-361